# SDR IPXA2017031615218

- Difficulty date: February 27, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: WSP0815511
- Condition: Worn
- Location: Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN RIGID CARGO BARRIER SUPPORT FITTING NR 4 HAS WEAR DAMAGE. REPAIRED THE SUPPORT FITTING IAW EA 011-5340-01-A6694, REV I/R, AND EO MD11-5340-63583-A.
